# SDR C2XA09TY243

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 11,851 hours, 6,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 32855
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN INOP.  REMOVED AND REPLACED NR 3 BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
